# SDR SWAA2016110109190

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 34,665 hours, 20,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 587402230
- Condition: Loose
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT STRAP COVER LOOSE.    R & R THE COVER IAW SIP.
